Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1302–1308 (Mi zvmmf5931)  

Scientific communications

Acceleration of the convergence of iterative processes and a method of solving systems of non-linear equations

B. P. Pugachëv

Voronezh

Full text: PDF file (617 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 199–207

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 65F10; Secondary 65H10, 65B05
Received: 26.01.1976
Revised: 03.03.1976

Citation: B. P. Pugachëv, “Acceleration of the convergence of iterative processes and a method of solving systems of non-linear equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1302–1308; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 199–207

Citation in format AMSBIB
\Bibitem{Pug77}
\by B.~P.~Pugach\"ev
\paper Acceleration of the convergence of iterative processes and a method of solving systems of non-linear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1302--1308
\mathnet{http://mi.mathnet.ru/zvmmf5931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0478541}
\zmath{https://zbmath.org/?q=an:0432.65015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 199--207
\crossref{https://doi.org/10.1016/0041-5553(77)90023-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5931
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021